A representation theorem for operators on a space of interval functionsReport as inadecuate




A representation theorem for operators on a space of interval functions - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 1 1978, Issue 3, Pages 285-296

Department of Mathematics, Southwest Texas State University, San Marcos 78666, Texas, USA

Received 4 May 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Suppose N is a Banach space of norm |•| and R is the set of real numbers. All integrals used are of the subdivision-refinement type. The main theorem Theorem 3 gives a representation of TH where H is a function from R×R to N such that Hp+,p+, Hp,p+, Hp−,p−, and Hp−,p each exist for each p and T is a bounded linear operator on the space of all such functions H. In particular we show that TH=I∫abfHdα+∑i=1∞Hxi−1,xi−1+−Hxi−1+,xi−1+βxi−1+∑i=1∞Hxi−,xi−Hxi−,xi−Θxi−1,xiwhere each of α, β, and Θ depend only on T, α is of bounded variation, β and Θ are 0 except at a countable number of points, fH is a function from R to N depending on H and {xi}i=1∞ denotes the points P in a,b. for which Hp,p+−Hp+,p+≠0 or Hp−,p−Hp−,p−≠0. We also define an interior interval function integral and give a relationship between it and the standard interval function integral.





Author: J. A. Chatfield

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents